# SDR CA000222010

- Difficulty date: February 19, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: O-Ring
- Condition: Failed
- Location: Rt Engine
- Component: Turbine Engine A, Ge, CF343A1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, R
- Precautionary procedure: E

## Discrepancy

(CAN) LOW OIL PRESSURE EXPERIENCED.  EMERGENCY LANDING AFTER ENGINE SHUT DOWN.  AIR STARTER O-RING REPLACED TO CORRECT OIL LOSS.
